# SDR CALA2022100302588

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fr66/Y765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FR66, Y765, SEAT TRACK CORRODED REMOVED CORROSION ONTRACK ASSY Y765, FOUND WITHOUT ALLOWABLE DAM AGE DUE TO EXCLUDED AREA IAW SRM 53-00-14-283-002 FIG 001. REMOV ED TRACK ASSY Y765 ON FR64-FR66 IAW SRM 51-42-11 WORK ACCOMPLISH ED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 37305 ADD EMP:V95975 REMOVED AND REPLACED SEAT TRACK Y765 ON AFT CABIN IAW SRM 51-42- 11/001. EM# V935975  WORK ACCOMPLISHED AT ST ENGINEERING AEROSPA CE OF MOBILE AT BFM ON NR# 37305
